# SDR DALA2022080205317

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,673 hours, 8,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 SEAT 17A EMERG LIGHT ON SEAT SIDE BOTTOM INOP. CORRECTIVE ACTION: RESECURED CONNECTOR ON EEPL AT 17A. (9186120)
